Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[SK+12]  Effective metastability for modified Halpern iterations in CAT(0) spaces.

SchaKo:12 (Article)
Author(s)Schade, Katharina and Kohlenbach, Ulrich
Title« Effective metastability for modified Halpern iterations in CAT(0) spaces. »
JournalFixed Point Theory and Applications
Volume2012
Page(s)19pp.
Year2012

BibTeX code
@article{SchaKo:12,
  title = {Effective metastability for modified Halpern iterations in {CAT(0)}
           spaces.},
  journal = {Fixed Point Theory and Applications},
  year = 2012,
  pages = {19pp.},
  author = {Schade, Katharina and Kohlenbach, Ulrich},
  volume = 2012,
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!